# SDR SIMA2020010230005

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 10,433 hours, 7,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Vibration
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD VIBS FROM PAX DOOR L1 DOOR TRIM VIBRATING & MAKING LOUD NOISE DECLARED EMERGENCY-C/A-INSPECTED IAW ERJ 175 AMM 52-11-28 FOUND PAX DOOR DEFELECTOR VIBRATING NO FIX. DEFERRED PER CDL 52-01 (M) PROCEDURES COMPLIED WITH. REMOVED AND REPLACED  MAINS PAX DOOR DEFLECTOR IAW AMM 52-11-28    CDL ITEM RESTORED
